# SDR CA010625016

- Difficulty date: May 30, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 3,815 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3A
- System (JASC): 5751 · Ailerons
- Part: Hinge Bracket
- Part number: 50130016
- Condition: Misinstalled
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT FOUND AILERON SECURED ONLY BY OUTBOARD HINGE AND PUSHROD DURING WALK AROUND INSPECTION. THE SCREWS FOR THE INBOARD AND MIDDLE HINGE BRACKETS WERE IN PLACE, BUT NOT THROUGH THE BRACKETS. THE AILERON WAS REMOVED IN NOV 98 FOR PAINT. THE A/C WENT THROUGH A FULL PHASE 1-4 INSPECTION IN OCT. 99. THE A/C WENT THROUGH ANOTHER FULLPHASE 1-4 INSPECTION IN FEB 2001 WHO ALSO CONDUCTED THE EXPORT C OFA.CANADIAN APPROVAL WAS THEN CARRIED OUT IN TORONTO. P/N'S 50-130016 & 50-130021.
